What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at May 15, 2:05 PM EST, 2 hours 51 minutes earlier.
Area forecast discussion, May 15, 2:05 PM EST, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
305 PM EDT Tue May 15 2018
.SYNOPSIS...
A cold front will approach the waters from the northwest this
afternoon, then stall over the waters tonight. The front will
remain nearly stationary across the area through Saturday. This
front, coupled with ample moisture from the combination of a
non-tropical low pressure over the northeast Gulf of Mexico and
Bermuda high pressure off the southeast U.S. coast, will
produce wetter than normal conditions through Saturday.
&&
.NEAR TERM /THROUGH TONIGHT/...
At 1830Z, regional radar shows a major convectine line
approaching eastern PA, with the southern tail starting to
expand closer to the Mason-Dixon Line. Satellite shows skies
generally sunny to mostly sunny for most of the CWA, probably in
part due to persistent capping inversion in the eastern portion
of the CWA. This inversion is expected to break down late this
afternoon as temps hit the upper 80s along and east of I-95.
Expecting the PA convective line's southern tail to become
oriented west-to-east as it approaches the northeast portion of
the CWA, which will allow for convective training. The area
most prone to flooding and severe weather late this afternoon
and evening will be in a region defined north of US 50 in MD and
I-66 in northern Virginia, and east of I-81. Light to moderate
effective shear 25-30 kts will counter the moderate to high MLCAPE
values approaching 3500 J/kg at 22Z per the 15Z RAP, producing a
slight severe threat, predominantly in the Baltimore Metro Area.
The greater hazardous threat will be for flash flooding, with
soils fairly saturated and flash flood guidance around 1.5
inches in an hour.
CAM models show a decrease in intensity of the convection with
storms tapering off after 10 PM, with shower and tstm
probabilities decreasing even more after midnight.
&&
.SHORT TERM /WEDNESDAY THROUGH FRIDAY NIGHT/...
A several day period marked with high moisture will move into
the mid-Atlantic region by the non-tropical low pressure system
in the northeast Gulf of Mexico coupled with the Bermuda high
off the southeast U.S. Coast. This will bring an anomolous
amount of moisture into the region, with precipitable waters
approaching 2 inches. Model ensembles bring on the average 2-4
inches of rainfall, with local amounts to 6 inches through
Friday.
While it is difficult to pinpoint at this time when the
heaviest rainfall will occur, certainly the 12Z GEFS indicates
Wednesday afternoon and Thursday late afternoon/evening with
the heaviest rainfall potential, with up to 3/4 inch rainfall
forecast in six-hours. This will likely lead to the region
having an extended and increasing flood threat through Saturday,
which is highlighted in detail in the flood section of this
discussion.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
Zonal H5 flow with slight high rises through the long term, with
drying conditions expected on Sunday, before moisture returns
Monday and Tuesday.
Temperatures cooler than normal on Saturday in showers, then
rising above normal on Sunday, and continuing above normal
through Tuesday, with highs in the lower 80s.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
VFR generally at all terminals through midnight except in
scattered convection, then reducing to MVFR overnight. Some IFR
for CIGS and VSBY toward daybreak at terminals west of I-95, and
continuing through daytime periods tomorrow.
&&
.MARINE...
Marine hazards will continue to be strong storms this evening,
followed by low visibilities below one mile in mist and fog.
Small Craft winds will drop below thresholds overnight, and
remain that way likely through at least end of week with light
pressure gradient.
&&
.HYDROLOGY...
After seeing marginal to low-end minor flooding with the
precipitation yesterday, and overall a swath of two to four inches
of rain from near Cumberland to DC to Prince Frederick recently,
more rain is on the way.
A Flash Flood Watch remains in effect roughly along and north of the
US 48 / I-66 / US 50 corridor from 3 PM to 1 AM. More convective
development late this afternoon and evening will lead to flood
potential, especially given that many areas in the Cumberland-
Winchester-Dulles corridor are showing near-saturated soil from the
prior rain, and precipitable water remains 1.5 inch or greater along
with a deepening warm cloud layer.
The surface front moves back into the area tonight and then stalls
somewhere in the neighborhood for almost as far as we can feasibly
forecast. With a deep and near-persistent moisture feed from the
Gulf and Atlantic pumping moisture in through at least Saturday, and
that boundary remaining somewhere nearby, this acts as a recipe for
heavy rain potential...which is starting to look like more a matter
of when and how much, rather than if.
At this time, widespread rains of 2 to 4 inches, with locally higher
amounts, are expected through Friday, and although things get less
certain later on in the forecast period, there's potential for even
more rain after Friday. These amounts of rain would definitely be
sufficient (given already saturated soil and elevated streams) to
cause flooding/flash flooding almost any day through the forecast
period, with some potential for significant river flooding late in
the week through the weekend.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 1 AM EDT Wednesday for DCZ001.
MD...Flash Flood Watch until 1 AM EDT Wednesday for MDZ003>006-011-
013-014-501>508.
VA...Flash Flood Watch until 1 AM EDT Wednesday for VAZ028-031-053-
054-505-506.
WV...Flash Flood Watch until 1 AM EDT Wednesday for WVZ050>053-055-
501>504.
MARINE...Small Craft Advisory until midnight EDT tonight for ANZ530>543.
&&
SYNOPSIS...Lee
NEAR TERM...Lee
SHORT TERM...Lee
LONG TERM...Lee
AVIATION...Lee
MARINE...Lee
HYDROLOGY...JEHazardous weather outlook, May 15, 4:39 AM EST, 12 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
539 AM EDT Tue May 15 2018
ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-160945-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Southern Baltimore-Prince Georges-
Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford-
Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
539 AM EDT Tue May 15 2018
This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and adjacent counties in
central Maryland and northern Virginia as well as the District of
Columbia.
.DAY ONE...Today and Tonight
Isolated severe thunderstorms with damaging wind gusts and large
hail are possible this afternoon and evening, as well as heavy
rainfall within slow moving thunderstorms.
A Flash Flood Watch is in effect for northeastern Maryland and
portions of central Maryland from 3pm this afternoon through late
tonight.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
Heavy rains Thursday night and Friday may result in small stream
and urban flooding.
.SPOTTER INFORMATION STATEMENT...
Skywarn has been activated. Please relay and wind damage, large
hail, or heavy rain reports to the National Weather Service.
MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-160945-
Washington-Frederick MD-Carroll-Northern Baltimore-
Extreme Western Allegany-Central and Eastern Allegany-
Northwest Montgomery-Central and Southeast Montgomery-
Northwest Howard-Central and Southeast Howard-Northwest Harford-
Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-
Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Highland-
Eastern Highland-Western Loudoun-Eastern Loudoun-
Northern Virginia Blue Ridge-Central Virginia Blue Ridge-
Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant-
Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
539 AM EDT Tue May 15 2018
This Hazardous Weather Outlook is for eastern West Virginia,
northern and central Virginia, and central and western Maryland
with the exception of Garrett County.
.DAY ONE...Today and Tonight
Isolated severe thunderstorms with damaging wind gusts and large
hail are possible this afternoon and evening, as well as heavy
rainfall within slow moving thunderstorms.
A Flash Flood Watch is in effect for northern and western
Maryland, portions of eastern West Virginia and northern Virginia
from 3pm this afternoon through late tonight.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday
Scattered incidents of flooding are possible across southern
Maryland Wednesday and Wednesday night.
Heavy rains Thursday night and Friday may result in flooding of
small streams and rivers.
.SPOTTER INFORMATION STATEMENT...
Skywarn has been activated. Please relay and wind damage, large
hail, or heavy rain reports to the National Weather Service.
In the hours before
Local storm report, May 15, 12:32 PM EST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
132 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG 1 N MANASSAS PARK 38.79N 77.45W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
TREE DOWN
&&
EVENT NUMBER LWX1800259
STRONGLocal storm report, May 15, 12:42 PM EST, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
142 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 2 NNW GREENWICH 38.78N 77.67W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
2 TREES DOWN AT US 15 AND US 29.
&&
EVENT NUMBER LWX1800260
STRONGLocal storm report, May 15, 12:44 PM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
144 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 4 SE MANASSAS 38.70N 77.45W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
TREE INTO HOME
&&
EVENT NUMBER LWX1800261
STRONGLocal storm report, May 15, 12:48 PM EST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
148 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG MANASSAS 38.75N 77.49W
05/14/2018 CITY OF MANASSAS VA EMERGENCY MNGR
TREE DOWN LELAND AND ROUTE 28.
&&
EVENT NUMBER LWX1800262
STRONGLocal storm report, May 15, 12:50 PM EST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
150 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MIDDLEWAY 39.30N 77.98W
05/14/2018 M1.50 INCH JEFFERSON WV PUBLIC
&&
EVENT NUMBER LWX1800263
STRONGLocal storm report, May 15, 1:04 PM EST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
204 PM EDT TUE MAY 15 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 WNW VERONA 38.21N 79.03W
05/14/2018 AUGUSTA VA BROADCAST MEDIA
TREE LIMB DOWN AND SIDING DAMAGE AT A HOME.
0226 PM HAIL VERONA 38.20N 79.01W
05/14/2018 M1.00 INCH AUGUSTA VA PUBLIC
0230 PM TSTM WND DMG VERONA 38.20N 79.01W
05/14/2018 AUGUSTA VA TRAINED SPOTTER
CAMPER BLOWN OVER. SEVERAL SHEDS ROLLED.
0230 PM TSTM WND DMG VERONA 38.20N 79.01W
05/14/2018 AUGUSTA VA BROADCAST MEDIA
BANK ROOF DAMAGED
0301 PM HAIL 3 N EARLYSVILLE 38.20N 78.48W
05/14/2018 M1.00 INCH ALBEMARLE VA TRAINED SPOTTER
0309 PM TSTM WND DMG WOLFTOWN 38.35N 78.34W
05/14/2018 MADISON VA 911 CALL CENTER
TREE DOWN ON SHELBY AND WOLFTOWN HOOD RD.
0317 PM TSTM WND DMG 2 NNW NEWTOWN 38.26N 78.36W
05/14/2018 GREENE VA LAW ENFORCEMENT
TREE WAS DOWN BLOCKING THE ROADWAY AT DAIRY ROAD AND
THE SEMINOLE TRAIL.
0337 PM HAIL 2 NW RUCKERSVILLE 38.25N 78.39W
05/14/2018 M1.00 INCH GREENE VA LAW ENFORCEMENT
0345 PM HAIL 3 S AFTON 37.99N 78.83W
05/14/2018 M1.75 INCH NELSON VA TRAINED SPOTTER
0410 PM HAIL KEYSER 39.44N 78.99W
05/14/2018 E0.75 INCH MINERAL WV TRAINED SPOTTER
0425 PM TSTM WND DMG 4 SW ROMNEY 39.31N 78.80W
05/14/2018 HAMPSHIRE WV 911 CALL CENTER
TREE AND WIRES DOWN NEAR S BRANCH RIVER RD AND
HAMPSHIRE PARK DR.
0432 PM TSTM WND DMG 5 E MAGNOLIA 39.56N 78.34W
05/14/2018 MORGAN WV 911 CALL CENTER
RECEIVED REPORT OF A TREE DOWN AT THE INTERSECTION OF
CACAPON ROAD AND YORK LANE.
0505 PM TSTM WND GST 1 WSW FRANKLIN 38.64N 79.35W
05/14/2018 M60 MPH PENDLETON WV TRAINED SPOTTER
0505 PM TSTM WND DMG FRANKLIN 38.65N 79.33W
05/14/2018 PENDLETON WV BROADCAST MEDIA
NUMEROUS TREES DOWN IN THE FRANKLIN AREA.
0505 PM TSTM WND DMG 1 WNW GORE 39.27N 78.35W
05/14/2018 FREDERICK VA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF CARPERS PIKE AND
NORTHWESTERN PIKE.
0515 PM HAIL INWOOD 39.35N 78.05W
05/14/2018 E1.00 INCH BERKELEY WV AMATEUR RADIO
0515 PM HAIL 3 ENE SUMMIT POINT 39.27N 77.91W
05/14/2018 E1.75 INCH JEFFERSON WV TRAINED SPOTTER
0515 PM HAIL 1 ENE MARTINSBURG 39.46N 77.95W
05/14/2018 E1.50 INCH BERKELEY WV TRAINED SPOTTER
0515 PM TSTM WND DMG HIGH VIEW MANOR 39.16N 78.31W
05/14/2018 FREDERICK VA 911 CALL CENTER
TREE DOWN IN THE 2400 BLOCK OF WARDENSVILLE GRADE.
0520 PM HAIL INWOOD 39.35N 78.05W
05/14/2018 E1.00 INCH BERKELEY WV NWS EMPLOYEE
0525 PM HAIL 1 NNE MIDDLEWAY 39.31N 77.98W
05/14/2018 E1.25 INCH JEFFERSON WV TRAINED SPOTTER
0525 PM HAIL BASYE 38.80N 78.78W
05/14/2018 E0.75 INCH SHENANDOAH VA TRAINED SPOTTER
0525 PM TSTM WND DMG 3 N SPARKLING SPRINGS 38.59N 78.95W
05/14/2018 ROCKINGHAM VA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG HOPKINS GAP ROAD.
0528 PM TSTM WND DMG 2 E STEPHENS CITY 39.10N 78.19W
05/14/2018 FREDERICK VA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF TASKER ROAD AND
LAKESIDE DRIVE.
0530 PM HAIL 2 N RANSON 39.33N 77.86W
05/14/2018 E1.00 INCH JEFFERSON WV TRAINED SPOTTER
0530 PM TSTM WND DMG 3 NNW BRIGGS 39.14N 78.04W
05/14/2018 CLARKE VA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF JANEVILLE ROAD AND
SENSENY ROAD.
0530 PM HAIL MIDDLEWAY 39.30N 77.98W
05/14/2018 M1.50 INCH JEFFERSON WV PUBLIC
0531 PM TSTM WND DMG WOODSTOCK 38.88N 78.52W
05/14/2018 SHENANDOAH VA 911 CALL CENTER
RT- 42/ SENEDO ROAD SHUTDOWN DUE TO MULTIPLE TREES DOWN
NEAR CONICVILLE, VA
0532 PM HAIL 1 WSW RANSON 39.29N 77.89W
05/14/2018 M2.50 INCH JEFFERSON WV PUBLIC
MEASURED OFF MIDDLEWAY PIKE.
0534 PM TSTM WND DMG 3 S BLOOMERY 39.22N 77.81W
05/14/2018 JEFFERSON WV EMERGENCY MNGR
MANY LARGE TREES UPROOTED AND SNAPPED, SEVERAL INTO
HOMES AND OVER ROADS.
0534 PM HAIL 3 S BLOOMERY 39.22N 77.81W
05/14/2018 M1.75 INCH JEFFERSON WV EMERGENCY MNGR
WIND BLOWN HAIL DAMAGED SIDING AND WINDOWS.
0534 PM TSTM WND DMG 1 SSE BLOOMERY 39.24N 77.82W
05/14/2018 JEFFERSON WV EMERGENCY MNGR
3 HOMES WITH ROOF DAMAGE OFF FRY'S LANE.
0535 PM HAIL CHARLES TOWN 39.29N 77.86W
05/14/2018 E1.00 INCH JEFFERSON WV SOCIAL MEDIA
0538 PM TSTM WND DMG 3 SSE SPARKLING SPRINGS 38.51N 78.94W
05/14/2018 ROCKINGHAM VA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN ALONG SINGERS GLEN ROAD.
0540 PM TSTM WND DMG 1 S LINVILLE 38.50N 78.84W
05/14/2018 ROCKINGHAM VA 911 CALL CENTER
TREE DOWN NEAR THE INTERSECTION OF GRAVELS ROAD AND
IRISH PATH.
0545 PM TSTM WND DMG 3 ESE FRONT ROYAL 38.91N 78.13W
05/14/2018 WARREN VA EMERGENCY MNGR
TREE DOWN AT RT 55 AND HIGH KNOB RD AND ANOTHER TREE
DOWN ON POWERLINES JUST NORTH OF THAT INTERSECTION.
0548 PM TSTM WND DMG 1 S STANLEY 38.56N 78.50W
05/14/2018 PAGE VA BROADCAST MEDIA
LARGE TREE UPROOTED. SIDING BLOWN OFF HOME.
0550 PM TSTM WND GST PURCELLVILLE 39.14N 77.71W
05/14/2018 E60 MPH LOUDOUN VA NWS EMPLOYEE
0555 PM TSTM WND DMG 4 WSW STAUNTON ARPT 38.26N 78.97W
05/14/2018 AUGUSTA VA BROADCAST MEDIA
DOWNED TREE IN MT. SIDNEY.
0555 PM TSTM WND DMG STAUNTON 38.16N 79.06W
05/14/2018 CITY OF STAUNTON VA EMERGENCY MNGR
MULTIPLE TREES DOWN AT SADLEY ROAD AND LEE HIGHWAY.
TREES DOWN ON NEIHBOR STREET. CLOSED CURRENTLY.
CRAIGSVILLE, MULTIPLE POWER LINES DOWN.
0555 PM TSTM WND DMG 2 ENE SPARKLING SPRINGS 38.56N 78.93W
05/14/2018 ROCKINGHAM VA BROADCAST MEDIA
TREES DOWN ON RT. 773 NEAR SINGERS GLEN, ROAD CLOSED.
0555 PM TSTM WND DMG 1 SE GROTTOES 38.26N 78.81W
05/14/2018 ROCKINGHAM VA 911 CALL CENTER
MULTIPLE TREES DOWN ALONG BROWNS GAP ROAD.
0555 PM TSTM WND DMG 3 NW FORDSVILLE 38.44N 78.15W
05/14/2018 MADISON VA 911 CALL CENTER
TREE ONTO US29
0555 PM TSTM WND DMG 4 NE MADISON 38.42N 78.20W
05/14/2018 MADISON VA 911 CALL CENTER
TREE ONTO 29 NEAR JAGS MARKET
0555 PM TSTM WND DMG 1 ESE CRIGLERSVILLE 38.45N 78.28W
05/14/2018 MADISON VA 911 CALL CENTER
TREE ONTO N BLUE RIDGE TURNPIKE
0559 PM TSTM WND DMG CRIGLERSVILLE 38.46N 78.30W
05/14/2018 MADISON VA 911 CALL CENTER
TREE INTO HOME
0600 PM TSTM WND DMG ROUND HILL 39.13N 77.77W
05/14/2018 LOUDOUN VA AMATEUR RADIO
TWO TREES DOWN ON RT. 7.
0600 PM TSTM WND DMG 2 W HILLSBORO 39.20N 77.75W
05/14/2018 LOUDOUN VA PUBLIC
MULTIPLE TREES DOWN AT RESIDENCY ON CIDER MILL ROAD.
0602 PM TSTM WND DMG 1 N MADISON 38.40N 78.26W
05/14/2018 MADISON VA 911 CALL CENTER
TREE DOWN ON N BLUE RIDGE PARKWAY
0603 PM TSTM WND DMG 2 NNW GREENWICH 38.78N 77.67W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
2 TREES DOWN AT US 15 AND US 29.
0607 PM TSTM WND DMG 2 WSW WOOLSEY 38.86N 77.67W
05/14/2018 PRINCE WILLIAM VA PUBLIC
MANY LARGE TREES UPROOTED AND SNAPPED IN COMMUNITIES
AROUND WATERFALL RD.
0610 PM TSTM WND DMG 3 NW HILLSBORO 39.22N 77.76W
05/14/2018 LOUDOUN VA TRAINED SPOTTER
THREE TRESS DOWN ALONG WITH DAMAGED FENCE.
0615 PM TSTM WND DMG 1 SW GAINESVILLE 38.79N 77.63W
05/14/2018 PRINCE WILLIAM VA NWS EMPLOYEE
DOWNED TREE BLOCKING SOUTHBOUTH RT 15 NEAR RT 29
0615 PM TSTM WND DMG 1 N MANASSAS PARK 38.79N 77.45W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
TREE DOWN
0615 PM TSTM WND DMG MANASSAS 38.75N 77.49W
05/14/2018 CITY OF MANASSAS VA EMERGENCY MNGR
TREE DOWN LELAND AND ROUTE 28.
0616 PM TSTM WND DMG 1 SW TWYMANS MILL 38.31N 78.19W
05/14/2018 MADISON VA 911 CALL CENTER
TREE DOWN
0617 PM FUNNEL CLOUD ASHBURN 39.04N 77.48W
05/14/2018 LOUDOUN VA NWS EMPLOYEE
0618 PM TSTM WND DMG 2 NNW OLD SOMERSET 38.25N 78.23W
05/14/2018 MADISON VA 911 CALL CENTER
TREE ONTO S BLUE RIDGE TURNPIKE
0618 PM TSTM WND DMG WINSTON 38.41N 78.01W
05/14/2018 CULPEPER VA OTHER FEDERAL
TREES AND POWER POLES DOWNED
0618 PM TSTM WND DMG 4 SE MANASSAS 38.70N 77.45W
05/14/2018 PRINCE WILLIAM VA EMERGENCY MNGR
TREE INTO HOME
0620 PM TSTM WND GST 3 SW MANASSAS 38.72N 77.52W
05/14/2018 M63 MPH CITY OF MANASSAS VA AWOS
0620 PM TSTM WND DMG 2 SSW RUCKERSVILLE 38.21N 78.38W
05/14/2018 GREENE VA LAW ENFORCEMENT
A TREE WAS DOWN ALONG NEIL COURT BLOCKING THE ROADWAY
0628 PM HAIL 3 NW DULLES INTERNATION 38.98N 77.49W
05/14/2018 E0.75 INCH LOUDOUN VA NWS OFFICE
0628 PM TSTM WND DMG STEVENSBURG 38.44N 77.90W
05/14/2018 CULPEPER VA OTHER FEDERAL
TREES AND POWER POLES DOWNED.
0630 PM TSTM WND DMG 2 S RESTON 38.93N 77.34W
05/14/2018 FAIRFAX VA BROADCAST MEDIA
TREES DOWN AT GLADE DRIVE AND SOAPSTONE DRIVE
0635 PM HAIL 2 N RESTON 38.98N 77.35W
05/14/2018 E0.75 INCH FAIRFAX VA TRAINED SPOTTER
0635 PM HAIL 1 NE RESTON 38.96N 77.33W
05/14/2018 E1.75 INCH FAIRFAX VA NWS EMPLOYEE
0635 PM TSTM WND DMG 2 SSE FLAT RUN 38.34N 77.76W
05/14/2018 ORANGE VA PUBLIC
MULTIPLE TREES DOWN AND POWER OUTAGES IN LAKE OF THE
WOODS COMMUNITY.
0637 PM TSTM WND DMG 1 NNE WOLF TRAP 38.96N 77.27W
05/14/2018 FAIRFAX VA LAW ENFORCEMENT
EASTBOUND LANES OF LEESBURG PIKE CLOSED AT BEULAH ROAD
DUE TO TREES IN THE ROADWAY.
0638 PM TSTM WND GST 1 NNE DULLES INTERNATIO 38.96N 77.45W
05/14/2018 M58 MPH LOUDOUN VA ASOS
0638 PM TSTM WND GST 1 NNE DULLES INTERNATIO 38.96N 77.45W
05/14/2018 M58 MPH LOUDOUN VA ASOS
0640 PM MARINE TSTM WIND 2 E WOODBRIDGE 38.64N 77.22W
05/14/2018 M46 MPH ANZ536 VA BUOY
0646 PM MARINE TSTM WIND 1 SW QUANTICO 38.51N 77.30W
05/14/2018 M44 MPH PRINCE WILLIAM VA AWOS
0648 PM MARINE TSTM WIND 1 ESE NEWINGTON 38.73N 77.18W
05/14/2018 M39 MPH FAIRFAX VA AWOS
0650 PM TSTM WND DMG THE I66 AND I495 38.88N 77.23W
05/14/2018 FAIRFAX VA PUBLIC
WINDOWS BLOWN OUT OF APARTMENT BUILDING NEAR DUNN
LORING METRO.
0653 PM TSTM WND DMG 4 SE CHANCELLORSVILLE 38.26N 77.58W
05/14/2018 SPOTSYLVANIA VA BROADCAST MEDIA
MULTIPLE TREES AND WIRES DOWN ALONG GORDON ROAD NEAR
SMITH STATION ROAD.
0655 PM TSTM WND DMG 1 E HERNDON 38.97N 77.36W
05/14/2018 FAIRFAX VA TRAINED SPOTTER
TREE DAMAGE AND DIME SIZED HAIL NEAR INTERSECTION OF
FAIRFAX CO PKWY AND BARON CAMERON AVE.
0655 PM TSTM WND DMG 1 NW SPOTSYLVANIA COURT 38.20N 77.59W
05/14/2018 SPOTSYLVANIA VA TRAINED SPOTTER
REPORT OF TREE SPLIT IN HALF NEAR BROCK AND SPOTSLY
DRIVE. TREE FELL ON HOUSE NEAR ROBERT E LEE DRIVE. LARGE
TREE DOWN OVER POWER LINES.
0657 PM FLASH FLOOD 1 NNE WESTOVER 38.89N 77.14W
05/14/2018 ARLINGTON VA TRAINED SPOTTER
FLASH FLOODING REPORTED NEAR 22ND AND HARRISON STREET
NORTH ARLINGTON. TRASH CANS FLOATING DOWN STREET AND
WATER OVER CURB.
0700 PM TSTM WND DMG 1 ESE THE AMERICAN LEGI 38.96N 77.18W
05/14/2018 FAIRFAX VA EMERGENCY MNGR
TREE ON CAR ON GEORGE WASHINGTON PKWY NEAR THE BELTWAY
0700 PM TSTM WND DMG 1 ENE FREDERICKSBURG 38.31N 77.47W
05/14/2018 CITY OF FREDERICKS VA 911 CALL CENTER
LARGE TREE LIMB DOWN BLOCKING THE 700 BLOCK OF MAURY
STREET.
0715 PM TSTM WND DMG 1 ENE US CAPITOL 38.90N 76.99W
05/14/2018 DISTRICT OF COLUMB DC SOCIAL MEDIA
TREE DOWN AT 12TH ST AND MARYLAND AVE NE
0716 PM FLOOD 2 NE ALEXANDRIA 38.84N 77.06W
05/14/2018 CITY OF ALEXANDRIA VA 911 CALL CENTER
WEST GLEBE ROAD CLOSED DUE TO THREE FEET OF STANDING
WATER.
0717 PM TSTM WND DMG 1 N NATIONAL ARBORETUM 38.92N 76.97W
05/14/2018 DISTRICT OF COLUMB DC FIRE DEPT/RESCUE
LARGE TREE LIMB FELL ON AN AMBULANCE IN THE 2700 BLOCK
OF 28TH STREET NE.
0720 PM HAIL LOVINGSTON 37.77N 78.88W
05/14/2018 E1.00 INCH NELSON VA BROADCAST MEDIA
WILL STAFFORD FROM WSET REPORTED QUARTER SIZED HAIL
NEAR LOVINGSTON, VA
0728 PM TSTM WND DMG 2 WNW ROLLINS FORK 38.19N 77.10W
05/14/2018 KING GEORGE VA 911 CALL CENTER
TREE DOWN IN THE 14300 BLOCK OF SALEM CHURCH ROAD.
0730 PM TSTM WND DMG 2 NE ANDREWS AFB 38.82N 76.85W
05/14/2018 PRINCE GEORGES MD DEPT OF HIGHWAYS
TREES DOWN ALONG RTE 4 AT DOWER HOUSE RD.
0740 PM TSTM WND DMG 2 NW WOODMORE 38.96N 76.80W
05/14/2018 PRINCE GEORGES MD DEPT OF HIGHWAYS
TREES DOWN ON RTE 193 AT LISBOROUGH RD.
0741 PM TSTM WND DMG 2 SE MADISON RUN 38.18N 78.11W
05/14/2018 ORANGE VA TRAINED SPOTTER
TREE DOWN IN YARD.
0746 PM TSTM WND DMG 2 ENE HERNDON 38.98N 77.36W
05/14/2018 FAIRFAX VA TRAINED SPOTTER
TREE DOWN ON POPULAR GROVE DRIVE NEAR FAIRFAX COUNTY
PARKWAY.
0749 PM LIGHTNING 1 NE GARRETT PARK 39.05N 77.08W
05/14/2018 MONTGOMERY MD EMERGENCY MNGR
LIGHTNING STRIKE TO A HOME ON IVY GLEN RD.
0754 PM TSTM WND DMG TAKOMA PARK 38.98N 77.00W
05/14/2018 MONTGOMERY MD EMERGENCY MNGR
A TREE BRANCH FELL ONTO A TRANSFORMER CAUSING IT TO
CATCH ON FIRE AT 900 BLOCK GLAIZEWOOD AVE
1210 AM HAIL 3 ESE ALBIN 39.21N 78.15W
05/15/2018 M0.88 INCH FREDERICK VA LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED TO DISPATCH FROM SHERIFF'S
OFFICE DEPUTIES
1212 AM HAIL 2 NNE WINCHESTER 39.20N 78.16W
05/15/2018 M1.00 INCH FREDERICK VA LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED JUST SOUTH OF THE US 11 AND
RT 37 INTERCHANGE BY SHERIFF'S OFFICE DEPUTIES
1214 AM HAIL 2 SE ALBIN 39.21N 78.17W
05/15/2018 M0.88 INCH FREDERICK VA TRAINED SPOTTER
PENNY TO NICKEL SIZE HAIL
1219 AM HAIL 4 ENE WINCHESTER 39.19N 78.11W
05/15/2018 M0.75 INCH FREDERICK VA TRAINED SPOTTER
PEA TO DIME SIZE HAIL
1225 AM HAIL 2 W GAINESBORO 39.27N 78.30W
05/15/2018 M1.00 INCH FREDERICK VA COCORAHS
QUARTER SIZE HAIL
&&
EVENT NUMBER LWX1800168 LWX1800165 LWX1800256 LWX1800257 LWX1800166
LWX1800244 LWX1800251 LWX1800167 LWX1800169 LWX1800172 LWX1800171
LWX1800170 LWX1800179 LWX1800213 LWX1800223 LWX1800173 LWX1800174
LWX1800183 LWX1800222 LWX1800175 LWX1800177 LWX1800178 LWX1800227
LWX1800221 LWX1800180 LWX1800219 LWX1800263 LWX1800176 LWX1800252
LWX1800246 LWX1800247 LWX1800248 LWX1800205 LWX1800228 LWX1800225
LWX1800198 LWX1800258 LWX1800181 LWX1800206 LWX1800210 LWX1800214
LWX1800226 LWX1800239 LWX1800240 LWX1800242 LWX1800237 LWX1800182
LWX1800220 LWX1800243 LWX1800260 LWX1800245 LWX1800184 LWX1800190
LWX1800259 LWX1800262 LWX1800238 LWX1800186 LWX1800241 LWX1800254
LWX1800261 LWX1800185 LWX1800253 LWX1800187 LWX1800255 LWX1800209
LWX1800191 LWX1800196 LWX1800250 LWX1800207 LWX1800188 LWX1800195
LWX1800189 LWX1800192 LWX1800193 LWX1800211 LWX1800216 LWX1800197
LWX1800202 LWX1800194 LWX1800203 LWX1800224 LWX1800208 LWX1800217
LWX1800230 LWX1800199 LWX1800229 LWX1800215 LWX1800212 LWX1800200
LWX1800201 LWX1800204 LWX1800218 LWX1800233 LWX1800234 LWX1800231
LWX1800232 LWX1800235
STRONG